Parameterized Algorithms and Hardness for the Maximum Edge q-Coloring Problem

Panolan, F. orcid.org/0000-0001-6213-8687, Mathew, R. and Seshikanth (2024) Parameterized Algorithms and Hardness for the Maximum Edge q-Coloring Problem. In: 44th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2024). 44th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2024), 16-18 Dec 2024, Gandhinagar, India. Leibniz International Proceedings in Informatics (LIPIcs), 323 . LIPIcs , Wadern, Germany , 31:1-31:12. ISBN 978-3-95977-355-3

Metadata

Item Type: Proceedings Paper
Authors/Creators:
Copyright, Publisher and Additional Information:

© Rogers Mathew, Fahad Panolan, and Seshikanth; licensed under Creative Commons License CC-BY 4.0 44th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2024).

Keywords: FPT algorithm, Edge coloring, Treewidth, W[1]-hardness
Dates:
  • Published: 5 December 2024
  • Published (online): 5 December 2024
  • Accepted: 16 September 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Algorithms & Complexity
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2024 14:31
Last Modified: 13 Jan 2025 09:50
Published Version: https://drops.dagstuhl.de/entities/document/10.423...
Status: Published
Publisher: LIPIcs
Series Name: Leibniz International Proceedings in Informatics (LIPIcs)
Identification Number: 10.4230/LIPIcs.FSTTCS.2024.31
Open Archives Initiative ID (OAI ID):

Export

Statistics